# SDR CALA0300161

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 53,470 hours, 27,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT STRINGER 26R CORRODED AT BS 1010. REPAIRED IAW SRM 51-40-02 AND B737-300 AMM 20-50-11.
